# SDR IPXA2022082385550

- Difficulty date: August 3, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING UPPER FORWARD SKIN HAS CORROSION BETWEEN STR 17 AND STR 18,BETWEEN STA.XCW=-81 AND XCW=-112.REPAIRED CORRODED CENTER WING UPPER FWD SKIN IAW VT-SAA EA 011-5710-01-A9664 REV I/R AND UPS EO MD11-5730-84509-A (MINOR).
